Antonio Giorgilli
Antonio Giorgilli
Professor of Mathematical Physics
Verified email at unimi.it - Homepage
TitleCited byYear
Lyapunov characteristic exponents for smooth dynamical systems and for Hamiltonian systems; a method for computing all of them. Part 1: Theory
G Benettin, L Galgani, A Giorgilli, JM Strelcyn
Meccanica 15 (1), 9-20, 1980
20281980
On the Hamiltonian interpolation of near-to-the identity symplectic mappings with application to symplectic integration algorithms
G Benettin, A Giorgilli
Journal of Statistical Physics 74 (5-6), 1117-1143, 1994
3091994
Effective stability for a Hamiltonian system near an elliptic equilibrium point, with an application to the restricted three body problem
A Giorgilli, A Delshams, E Fontich, L Galgani, C Simó
Journal of differential equations 77 (1), 167-198, 1989
2391989
A proof of Nekhoroshev's theorem for the stability times in nearly integrable Hamiltonian systems
G Benettin, L Galgani, A Giorgilli
Celestial Mechanics 37 (1), 1-25, 1985
2091985
Superexponential stability of KAM tori
A Morbidelli, A Giorgilli
Journal of statistical physics 78 (5-6), 1607-1617, 1995
1741995
A proof of Kolmogorov’s theorem on invariant tori using canonical transformations defined by the Lie method
G Benettin, L Galgani, A Giorgilli, JM Strelcyn
Il Nuovo Cimento B (1971-1996) 79 (2), 201-223, 1984
1701984
On the number of isolating integrals in Hamiltonian systems
G Contopoulos, L Galgani, A Giorgilli
Physical Review A 18 (3), 1183, 1978
1551978
Lyapunov characteristic exponents for smooth dynamical systems and for Hamiltonian systems: A method for computing all of them
G Bennetin, L Galgani, A Giorgilli, JM Strelcyn
Meccanica 15 (9), 27, 1980
1301980
Realization of holonomic constraints and freezing of high frequency degrees of freedom in the light of classical perturbation theory. Part II
G Benettin, L Galgani, A Giorgilli
Communications in mathematical physics 121 (4), 557-601, 1989
1231989
Formal integrals for an autonomous Hamiltonian system near an equilibrium point
A Giorgilli, L Galgani
Celestial Mechanics 17 (3), 267-280, 1978
1231978
On the stability of the Lagrangian points in the spatial restricted problem of three bodies
A Celletti, A Giorgilli
Celestial Mechanics and Dynamical Astronomy 50 (1), 31-58, 1990
1141990
Realization of holonomic constraints and freezing of high frequency degrees of freedom in the light of classical perturbation theory. Part I
G Benettin, L Galgani, A Giorgilli
Communications in Mathematical Physics 113 (1), 87-103, 1987
1101987
Rigorous estimates for the series expansions of Hamiltonian perturbation theory
A Giorgilli, L Galgani
Celestial mechanics 37 (2), 95-112, 1985
1081985
On the stability of the Trojan asteroids.
A Giorgilli, C Skokos
Astronomy and Astrophysics 317, 254-261, 1997
971997
On the problem of energy equipartition for large systems of the Fermi-Pasta-Ulam type: analytical and numerical estimates
L Galgani, A Giorgilli, A Martinoli, S Vanzini
Physica D: Nonlinear Phenomena 59 (4), 334-348, 1992
951992
Rigorous results on the power expansions for the integrals of a Hamiltonian system near an elliptic equilibrium point
A Giorgilli
Annales de l'IHP Physique théorique 48 (4), 423-439, 1988
941988
Tous les nombres caractéristiques de Lyapounov sont effectivement calculables
G Benettin, L Galgani, A Giorgilli, JM Strelcyn
CR Acad. Sci. Paris Sér. AB 286 (9), A431-A433, 1978
85*1978
Universal properties in conservative dynamical systems
G Benettin, C Cercignani, L Galgani, A Giorgilli
Lettere Al Nuovo Cimento (1971–1985) 28 (1), 1-4, 1980
821980
Exponentially long times to equipartition in the thermodynamic limit
L Berchialla, A Giorgilli, S Paleari
Physics letters A 321 (3), 167-172, 2004
792004
Exponential law for the equipartition times among translational and vibrational degrees of freedom
G Benettin, L Galgani, A Giorgilli
Physics Letters A 120 (1), 23-27, 1987
771987
The system can't perform the operation now. Try again later.
Articles 1–20